# SDR AC2A087916

- Difficulty date: June 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 15,712 hours
- Engine: Allsn 250C30
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 23007827
- Part serial: 6029
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS DEFECTIVE.THE GREEN ANTI -ICE ADVISORY LIGHT WAS REMAINING ON REGARDLESS OF SWITCH POSITION. THE ANTI -ICE SOLENOID VALVE WAS REPLACED BUT DID LIGHT REMAINED ON. THE ANTI-ICE SOLENOID WAS REPLACED AGAIN AND THE PROBLEM WAS CURED. SOLENOID WAS REPLACED.
